Hi, I have been on DEPO for 4 years. For the first 1 and a half years I would have totally random spotty periods that would last anywhere from 1 week to 4 weeks. I was just about to give up and stop taking it because of the random periods when my periods completely stopped and I have not had a period in 2 and a half years now. I have read that everyone reacts differently tho, what happened to me may not be what happens to everyone. Good luck! (Personally I enjoy not having a period, but I don't know what kind of effects it has on your reproduction system) Also, I am up for a yearly exam now before I can get my DEPO refilled and I have had a mix-up with my insurance which has delayed the appointment and I should have taken the shot now 2 weeks ago and I have not shown any signs of starting a cycle yet.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2015 • 2 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Depo-Provera - I was on the depo shot for a min last year,then didn't take it and four months. Just?
Posted 12 Sep 2015 • 1 answer
Depo-Provera - Got the depot shot then I got sick & got some med. I was told this med can mess with?
Posted 24 Jan 2016 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers